MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. TRANSITION; TRANSITION 2 LEVEL IMPLANT, LORDOSED, 26MM

GLOBUS MEDICAL, INC. TRANSITION; TRANSITION 2 LEVEL IMPLANT, LORDOSED, 26MM
Model Number 152.016S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation.The imaging provided shows all metal components appearing to be intact.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace a transition 2 level implant where the cord had broken post operatively after 2 years.This event occurred in switzerland.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
TRANSITION
Common Device Name
TRANSITION 2 LEVEL IMPLANT, LORDOSED, 26MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837526
Report Number3004142400-2023-00101
Device Sequence Number7532781
Product Code NQP
UDI-Device Identifier00849044023398
UDI-Public00849044023398
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073439
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number152.016S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer06/19/2023
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight95 KG